Fusion potentials. i

P. Di Francesco, J. B. Zuber

Research output: Contribution to journalArticlepeer-review


The authors reconsider the conjecture by Gepner (1991) that the fusion ring of a rational conformal field theory is isomorphic to a ring of polynomials in n variables quotiented by an ideal of constraints that derive from a potential. They show that, in a variety of cases, this is indeed true with one-variable polynomials.

Original languageEnglish (US)
Article number025
Pages (from-to)1441-1454
Number of pages14
JournalJournal of Physics A: General Physics
Issue number6
StatePublished - 1993
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • General Physics and Astronomy
  • Mathematical Physics


Dive into the research topics of 'Fusion potentials. i'. Together they form a unique fingerprint.

Cite this